# SDR WVER0520201624404

- Difficulty date: May 20, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N244
- Make and model: Cndair CL6002D24
- Aircraft serial: 15233
- Aircraft time: 12,210 hours, 9,290 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67033202
- Condition: Cracked
- Location: Zone 100
- Part time: 12,210 hours, 9,290 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER COCKPIT FLOORBEAM AT FS 280. LBL 12.0 IS CRACKED.
